# SDR CA190613004

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-500
- Aircraft time: 52,859 hours
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ARRIVAL AND ENGINE SHUTDOWN WITH APU AND AIR CONDITIONING SYSTEM OPERATING THE CABIN FILLED WITH SMOKE. PASSENGERS WERE DEPLANED NORMALLY IN A EXPEDITED FASHION. AIRPORT FIRE DEPARTMENT CAME AND INSPECTED THE AIRCRAFT. FIRE DEPARTMENT TOOK NO ACTION. MAINTENANCE INSPECTION FOUND SIGNIFICANT OIL CONTAMINATION OF THE APU COMPRESSOR AND SUSPECT A FAILED INTERNAL OIL SEAL THAT LEAKED OIL INTO THE COMPRESSOR WHICH CAUSED THE SMOKE INTO THE CABIN. APU REPLACED AND FUNCTION CHECKED WITH NO FURTHER ISSUES. (TC# 20190613004)
